Some new generalizations of inertial manifolds
A. Debussche R. Temam
Discrete & Continuous Dynamical Systems - A 1996, 2(4): 543-558 doi: 10.3934/dcds.1996.2.543
In this article we introduce two new generalizations of inertial manifolds. The first one is the concept of Inertial Manifold with Delay which may be physically more suitable than the usual concept of inertial manifold since it allows a certain delay time for the adjustment of the small scales to the large ones. We also introduce an invariant manifold which is the graph of a multivalued function and which exists under general conditions. We conjecture that, like an inertial manifold, this manifold attracts all orbits at an exponential rate.
keywords: inertial manifolds invariant manifold.

Year of publication

Related Authors

Related Keywords

[Back to Top]